# SDR AALA200802561

- Difficulty date: September 23, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S22779223
- Condition: Cracked
- Location: Bs 160 L2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 LT WAS CRACKED AT INBD SIDE AT STATION 160.  CRACK LENGTH IS 1/4 INCH.  INSTALLED SPLICE REPAIR IN ACCORDANCE WITH SRM 53-02-00 FIGURE 18.
